# SDR IPXA2015111195692

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 85,745 hours, 15,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE INTERMITTELY WORKING BUTTON SWITCH IS LOOSE, SUSPECT SWITCH TO BE DEFECTIVE.  R & R MISC SWITCH MODULE, M7317 IN REF TO AMM 26-10-02-404-011/ 26-10-02-004, NO HELP.  R & R BATTERY & POWER SUPPLY AT M519 & M5170 REPLACED BATTERY M5169, REF MM 33-51-04-902-001-001.  POWER SUPPLY REF 33-51.
